# SDR AALA202006179007

- Difficulty date: June 1, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,383 hours, 26,803 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON LEFT HAND MAIN LANDING GEAR DOOR, FORWARD HINGE FITTING ON KEEL BEAM BETWEEN FR 42 AND FR 43 AT +Y254. REPLACED HINGE FITTING PER SRM 51-72-11.
